Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Resonance problems with respect to the Fucík spectrum


Author: Martin Schechter
Journal: Trans. Amer. Math. Soc. 352 (2000), 4195-4205
MSC (2000): Primary 35J65, 58E05, 47J30, 49J40
Published electronically: May 23, 2000
MathSciNet review: 1766536
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study semilinear boundary value problems which have asymptotic resonance with respect to the linear part. The difficulties for Fucík resonance problems are compounded by the fact that there is no eigenspace with which to work. The present paper uses new linking theorems which can deal with the sets required to obtain critical points.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 35J65, 58E05, 47J30, 49J40

Retrieve articles in all journals with MSC (2000): 35J65, 58E05, 47J30, 49J40


Additional Information

Martin Schechter
Affiliation: Department of Mathematics, University of California, Irvine, California 92697-3875
Email: mschecht@math.uci.edu, mschecht@juno.com

DOI: http://dx.doi.org/10.1090/S0002-9947-00-02655-6
PII: S 0002-9947(00)02655-6
Received by editor(s): August 20, 1996
Received by editor(s) in revised form: February 1, 1998
Published electronically: May 23, 2000
Additional Notes: Research supported in part by an NSF grant.
Article copyright: © Copyright 2000 American Mathematical Society